MathSciNet Relay Station
MathSciNet bibliographic data
MR1353370 55P15 (55U35)
Extremiana Aldana, J. Ignacio; Hernández Paricio, L. Javier; Rivas Rodríguez, M. Teresa A closed model category for $(n-1)$-connected spaces. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3545–3553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement